ダウンロード数 : ?
タイトルヨミ
リアプノフ カンスウ ビブン ホウテイシキ ニオケル ドウトウ ユウカイセイ
タイトル別表記
Liapunov Functions and Equiboundedness in Functional Differential Equations
ファイル
言語
英語
著者
古用 哲夫
内容記述(抄録等)
The equiboundedness of the solutions of ordinary and functional differential equations are mainly discussed by using Liapunov's second method. For a theorem on equiboundedness in ordinary differential equations in [V. Lakshmikantham and S. Leela, Math. Systems Theory, 10 (1976), 85-90], an example is presented. Moreover the theorem is extended to functional differential equations with infinite delay by using Liapunov-Razumikhin method, and an application is prp-sented.
掲載誌名
島根大学理学部紀要
19
開始ページ
11
終了ページ
21
ISSN
03879925
発行日
1985-12-25
NCID
AN00108106
出版者
島根大学理学部
出版者別表記
The Faculty of Science, Shimane University
資料タイプ
紀要論文
部局
総合理工学部
このエントリーをはてなブックマークに追加